# SDR CWQA20220303001

- Difficulty date: February 27, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N626Z
- Make and model: Amd FALCON7X
- Aircraft serial: 170
- Aircraft time: 4,074 hours, 1,139 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Pcb
- Part number: 20710A
- Part serial: 366
- Condition: Failed
- Location: Electrical Syste
- Part time: 4,074 hours, 1,139 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH CREW RECEIVED BAG FAN FAULT (CAUTION), FOLLOWED BY AFT DIST BOX OVHT (WARNING CAS MESSAGE).
EMERGENCY DECLARED, CHECKLIST FOLLOWED AND UNEVENTFUL LANDING PERFORMED.
MESSAGES WENT AWAY SHORTLY AFTER RAT DEPLOYMENT IAW CHECKLIST.
MAINTENANCE EVALUATION FOUND FAULT WITH BAG FAN PCB.
BAG FAN PCB REPLACED P/N OFF 20710A S/N OFF 366
PERFORMED SYSTEM OPERATION CHECKS, NO DISCREPANCIES FOUND, SYSTEM OPS CHECK GOOD.
